Nurofen for children Liquid Orange 200ml
Availability: In stock
Goods and Services Tax of 15% applies to orders being shipped to New Zealand.
|Active Ingredient||Each 5ml suspension of Nurofen for children contains ibuprofen 100mg. Nurofen for children also contains sodium chloride and saccharin sodium. Nurofen for children does not contain aspirin, alcohol or aspartame.|
Suggested dosage of Nurofen for children based on 10mg/kg/dose. 6 - 12 months, 2.5 ml 3 - 4 times a day. 1 - 3 years, 5ml 3 - 4 times a day. 4 - 6 years, 7.5ml 3 - 4 times a day. 7 - 9 years, 10ml 3 - 4 times a day. 10 - 12 years, 15ml 3 - 4 times a day.
Directions for the use of Nurofen for children: Push the syringe into the neck of the bottle and shake the bottle well. Turn the bottle upside down and, whilst holding the syringe in place, gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap firmly, wash the separated syringe parts in warm water and allow to dry (do not boil).
Do not give Nurofen for children to babies under the age of 6 months. Seek medical advice before giving to children under 1 year. Repeat the dose every 6 to 8 hours as necessary with a maximum of 4 doses in 24 hours. Do not exceed the stated dose.
Do not give Nurofen for children to babies or children who have impaired kidney function, stomach disorders or stomach ulcers, are allergic to aspirin, ibuprofen or other anti-inflammatory medicines or are suffering dehydration.
Most asthmatics can take Nurofen for children but if your child is sensitive to pain relievers, do not use this product. If you are unsure check with your pharmacist or doctor. If your child is receiving other medicines consult your doctor before using Nurofen for children.
Nurofen for children is used for pain and fever. It is colour free, sugar free, aspirin free and does not contain alcohol. The pleasant tasting orange flavour makes Nurofen for children a good choice for children.
Nurofen for children provides effective temporary relief from pain associated with teething, toothache, earache, sore throats, headache, minor aches, sprains and strains and colds and flu. Nurofen for children is also used to reduce temperature for up to 8 hours, including fever caused by immunisation.
Use Nurofen for children only if the carton seals and cap seal are intact at first opening. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted.